# SDR A6WA20121119610

- Difficulty date: November 13, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR AFT STAIR ATTACH ANGLE IS CRACKED.  REMOVED & REPLACED CRACKED PAX DOOR AFT STAIR ATTACH ANGLE IAW REO 601R-52-11-513.
